Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Med Oncol. 2008;25(4):415-8. doi: 10.1007/s12032-008-9056-0. Epub 2008 Mar 15.

Multiple myeloma emerging after chemotherapy for non-small-cell lung cancer.

Author information

  • 1Department of Respiratory and Critical Care Medicine (KAA), Sotiria Chest Hospital, 152 Mesogion Avenue, Athens, 11527, Greece. spyro@hol.gr

Abstract

A 67-year-old man underwent total resection of the left lung because of adenocarcinoma, with no evidence of extra-thoracic spread of the cancer. On follow-up, metastatic bone disease was documented and chemotherapy (CMT) which included cisplatin, docetaxel, vinorelbine, and topotecan was administered. Six months after completion of CMT, a rise in total serum protein was noted. Bone marrow biopsy revealed the diagnosis of an IgG lambda myeloma. We report a case of a man with adenocarcinoma of the lung who presented multiple myeloma after completion of chemotherapy.

PMID:
18345519
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Springer
    Loading ...
    Write to the Help Desk